MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE GO 2 MONITOR; LARYNGOSCOPE, RIGID

VERATHON MEDICAL ULC GLIDESCOPE GO 2 MONITOR; LARYNGOSCOPE, RIGID
Model Number 0570-0427
Medical Device Problem Code Intermittent Loss of Power (4016)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer's glidescope go 2 monitor was returned to verathon for evaluation.A verathon technical service representative evaluated the returned device but was unable to confirm the reported issue.When connected to verathon's test equipment, no intermittent loss of power or monitor rebooting was observed.The monitor passed verathon's device functionality testing and confirmed to be within specification.Upon completion of verathon's device evaluation, the customer was notified of verathon's findings.Should additional information become available, a supplemental report will be submitted in accordance with 21 cfr 803.56.Corrective action is not required at this time.Verathon will continue to monitor for trends.
 
Event or Problem Description
A customer reported that when using the glidescope go 2 monitor for intubating a patient, the device rebooted mid-intubation.It was reported that the reboot was very quick, lasting 1-2 seconds.No delay in procedure, use of a backup device, or harm to the patient was reported.

Brand Name
GLIDESCOPE GO 2 MONITOR
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA  V5C 5A9
Manufacturer (Section G)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA   V5C 5A9
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011-8218
4256295760
MDR Report Key24877729
Report Number9615393-2026-00041
Device Sequence Number18373107
Product Code CCW
UDI-Device Identifier00879123008268
UDI-Public(01)00879123008268(11)240920
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0570-0427
Device Catalogue Number0270-1107
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/27/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2026
Supplement Date Received by Manufacturer06/01/2026
Initial Report FDA Received Date04/14/2026
Supplement Report FDA Received Date06/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/20/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown